A frightening outbreak of uncontrollable bleeding linked to inhaling synthetic weed products seems to have spread beyond the borders of Illinois. On Thursday, Maryland health officials reported that at least one person in the state has come down with similar symptoms, the first case reported there. The anonymous Maryland patient was rushed to the emergency room on April 3, having developed

unexplained bruising and bleeding from different parts of their body soon after taking a synthetic pot product. The person was later hospitalized. Health officials are now calling the condition “synthetic cannabinoid-associated coagulopathy.” “We’re warning people to not use synthetic cannabinoids,” said Bruce Anderson, executive director of the Maryland Poison Center, in a statement. “While never safe, the recent increased risk of adverse effects such as synthetic cannabinoid-associated coagulopathy makes it critical for people to abstain.” READ MORE